# SDR SWAA2016080154369

- Difficulty date: July 29, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 13,089 hours, 5,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT LENS LOOSE AT R1 DOOR.  R & R LIGHT ASSY IAW MM.
